Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Head gets fuzzy, lose focus, dizziness after eating lunch. Hypoglycemia symptoms?

Sometimes my head gets a little fuzzy before I eat lunch, but then when I do eat lunch, I crash very hard. My head gets very fuzzy and it takes a lot of energy to focus, I say sentences wrong, and I feel slightly dizzy and off kilter. Sometimes my heart rate rises as well. I try to eat well balanced diets , eat breakfast, and drink water throughout the day. Sometimes I have long gaps in between breakfast and lunch, but I try to snack a bit to try to avoid the large crash. Is this hypoglycemia? Everything I read says eating should help with hypoglycemia symptoms, but the opposite happens to me, I almost become comatose after I eat lunch.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
after reading your question i can tell you that not only because of hypoglycemia you will get these symptoms it may be gyperglycemia also.So first you go and check your glucose levels then you can take the drugs,diet and suggestions accordingly.Thank you
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor